RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1982, Volume 37, Issue 3(225)  


The arithmetic theory of algebraic groups
V. P. Platonov
3
Multiply valued fields
Yu. L. Ershov
55
Itô equations and differential geometry
Ya. I. Belopol'skaya, Yu. L. Daletskii
95
Automorphic functions and Kummer's problem
A. B. Venkov, N. V. Proskurin
143
Yaroslav Borisovich Lopatinskii (obituary)
M. I. Vishik, I. I. Danilyuk, O. A. Oleinik, I. V. Skrypnik, S. L. Sobolev
167

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
A criterion for biholomorphic equivalence of a ball and a contractible bounded domain
G. B. Shabat
171
Existence of and an estimate for the dimension of attractors in quasilinear parabolic equations, and Navier–Stokes systems
A. V. Babin, M. I. Vishik
173
On the “spectral decomposition” for piecewise-monotone maps of segments
A. M. Blokh
175
On the number of integral points in a domain
A. N. Varchenko
177
Projection of $0$-dimensional complete intersections onto a line and the $k(\pi,1)$-conjecture
V. V. Goryunov
179
A Liouville theorem on a manifold
A. A. Grigor'yan
181
Singularities of the admissibility boundary in two-dimensional control systems
A. A. Davydov
183
Necessary and sufficient conditions for a Pontryagin minimum in problems of optimal control with singular conditions and generalized controls
V. A. Dubovitskii
185
On the well-posedness of the Cauchy problem for certain hyperbolic operators with characteristics of high variable multiplicity
O. V. Zaitseva, V. Ya. Ivrii
187
On successive bifurcations of one-parameter families of maps
G. M. Levin
189
On an analytic realization of operators commuting with the operator of generalized differentiation
L. S. Maergoiz
191
On $p$-adic distributions
Yu. V. Osipov
193
Generalized Atiyah–Ward fibrations
I. A. Skornyakov
195
A stochastic equation for the maximum likelihood estimate of the parameter of a process of diffusion type
E. I. Trofimov
197
On a non-linear Dirichlet problem with a parameter
A. A. Fonarev
199

Mathematical Events in the USSR
Leonid Vital'evich Kantorovich (on his seventieth birthday)
A. D. Aleksandrov, M. K. Gavurin, S. S. Kutateladze, V. L. Makarov, G. Sh. Rubinshtein, S. L. Sobolev, D. K. Faddeev
201
Meetings of the Ural Mathematical Society
211

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
213
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019